Taking Plan B Twice and not Getting Period Within 4 weeks
Patient : My boyfriend and I had sex approx. the third week in december of 09, and the condom broke, the next day, we went and got the plan B. I took it immidiatly. About a week later, the condom came off in my vagina, unsure, we got the plan B again. So, I took the plan B twice in about 8 days. My last period started about a day or two after the last time i took the Plan B, and lasted until about the 7th or 8th of january, (my period lasted about a week, a couple days longer than usual, which I thought would be expected.) It is now February 3rd and I still have not gotten my period. I am extemely scared that I may be pregnant. I will be 24 in about three weeks and have already lost a child 2 years ago due to unexplained incidents. I dont do any drugs, but smoke ciggarettes. Lately I have had breast tenderness and migranes, but still no period. please tell me what you think, It would be nice to have a second opinion. I know I need to take a pregnancy test, but like most nervous people in my position, have been trying to put it off. I assume that the plan B would already make me irregular, but all the web sites make it confusing. Thank you! Please reply
Thank you for your trust.
It appears you have read all the information correctly. Plan B, even in a single dose can maake women with regular cycles have irregularities with their periods. Most irregularities include having the period early, having a light period or having some spotting between periods.
However, when a period does not arrive within 1 month, pregnancy must be ruled out. At your stage, a home pregnancy test will be as accurate as a blood test performed at the doctors office.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.